Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 75, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Sep 13, 2009, 9:25 AM CDT for Johnson County, Texas. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2009, 9:25 AM CDT (14:25 UTC)
- Expired
- Sep 13, 2009, 11:15 AM CDT
- In force
- 110 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 131425
FFWFWD
TXC251-131615-
/O.NEW.KFWD.FF.W.0075.090913T1425Z-090913T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
925 AM CDT SUN SEP 13 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSON COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1115 AM CDT
* AT 925 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF HEAVY RAIN 3 MILES NORTHEAST OF ALVARADO. THE STORMS
PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR
INDICATES THAT 3 TO 6 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 2
TO 3 INCHES WILL BE POSSIBLE THROUGH 1115 AM CDT. NUMEROUS
ROAD CLOSURES ARE IN EFFECT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...JOSHUA...GODLEY AND BURLESON.
* THIS EXTENDS THE PREVIOUS FLASH FLOOD WARNING FOR JOHNSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3255 9709 3227 9709 3219 9746 3217 9750
3214 9751 3216 9756 3219 9757 3218 9760
3220 9758 3221 9761 3256 9761
$$1 follow-up statement
000
WGUS74 KFWD 131618
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 AM CDT SUN SEP 13 2009
TXC251-131628-
/O.EXP.KFWD.FF.W.0075.000000T0000Z-090913T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON TX-
1118 AM CDT SUN SEP 13 2009
...THE FLASH FLOOD WARNING FOR JOHNSON COUNTY EXPIRED AT 1115 AM
CDT...
THE MODERATE TO HEAVY RAINFALL HAS MOVED OUT OF THE AREA...BUT LIGHT
RAIN WILL STILL PERSIST FOR THE NEXT FEW HOURS. SOME MINOR FLOODING
OF LOW LYING AREAS IS STILL EXPECTED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3255 9709 3227 9709 3219 9746 3217 9750
3214 9751 3216 9756 3219 9757 3218 9760
3220 9758 3221 9761 3256 9761
$$
DUNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 6:28 AM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Sep 13, 6:28 AM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 628 AM CDT SUN SEP 13 2009 .AVIATION... 33 OUT OF THE LAST 34 HOURS THERE HAS BEEN SOME SORT OF PRECIPITATION FALLING FROM THE SKY AT DFW AND THERE LOOKS TO BE NO END IN SIGHT ON RADAR. LOW PRESSURE SYSTEM RESPONSIBLE FOR THE GLOOMY WEATHER HASNT MOVED MUCH FROM YESTERDAY...THUS THE PROLONGED STREAK OF PRECIP. HAVE RAIN PREVAILING IN THE METRO TAFS UNTIL 6Z TONIGHT. RAIN CHANCES WILL DECREASE FROM SOUTH TO NORTH...AND HAVE ENDED IT AT 00Z FOR WACO. CIGS AND VIS WILL BOUNCE IN AND OUT OF LIFR/IFR/MVFR WITH THE PERIODS OF HEAVY RAINFALL. NOT EXPECTING A WHOLE LOT IN THE WAY OF THUNDER AS INSTABILITY REMAINS WEAK. 85/NH && .PREV DISCUSSION... /ISSUED 539 AM CDT SUN SEP 13 2009/ ONGOING FLOODING ACROSS SOUTHERN PORTIONS OF THE METROPLEX AND SHORT TERM FORECAST ARE THE PRIMARY FORECAST CONCERNS. 09Z WATER VAPOR IMAGERY DEPICTS CENTER OF LOW PRESSURE SYSTEM WEST OF MILAM AND FALLS COUNTY. REGIONAL MOSAIC OF DOPPLER RADARS INDICATES A CYCLONIC SWIRL IN THE LIGHT RAIN SHOWER ACTIVITY OVER HOPKINS/HUNT/RAINS COUNTIES ASSOCIATED WITH A LOBE OF VORTICITY ON THE OUTER PERIPHERY OF THE UPPER LOW MOVING SLOWLY NORTHWEST. 09Z RUC TROPOPAUSE ANALYSIS INDICATES A POTENTIAL VORTICITY ANOMALY ROTATING NORTHEAST TOWARDS THE SOUTHERN COUNTIES OF NORTH TX...WHICH SEEMS TO BE PROVIDING THE FORCING FOR ASCENT THAT IS DRIVING THE ONGOING CONVECTIVE DEVELOPMENT NEAR MILAM AND ROBERTSON COUNTIES EARLY THIS MORNING. AS THIS VORT LOBE ROTATES SLOWLY NORTHEAST DURING THE DAY TODAY...EXPECT THAT IT WILL AID IN THE REGENERATION OF SHOWERS AND ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL OVER MUCH OF THE FORECAST AREA THROUGH THE AFTERNOON HRS. PERHAPS MORE IMPORTANTLY...WITH THE CENTER OF THE UPPER LOW HOLDING OVER SOUTHERN PORTIONS OF THE FORECAST AREA...LOW AND MID LVL FLOW WILL REMAIN OUT OF THE EAST FOR MUCH OF THE DAYTIME HRS...KEEPING AN AMPLE SUPPLY OF RICH MOISTURE INTO NORTH TX. KSHV 00Z SOUNDING HAD PWAT VALUE OF 2.20 INCHES WHICH IS HIGHER THAN THE FWD SOUNDING OF RIGHT AROUND 2 INCHES. WITH A NEARLY SATURATED TROPOSPHERE ALREADY IN PLACE AND SLIGHTLY HIGHER MOISTURE AMTS TO THE EAST...DO NOT SEE MUCH HOPE FOR AN END TO RAINFALL UNTIL THE UPPER LOW MOVES FAR ENOUGH NORTH TO CUT OFF THE EASTERLY TRANSPORT OF RICH MOISTURE. 00Z GUIDANCE INDICATES THAT THE UPPER LOW WILL DRIFT SLOWLY NORTH DURING THE DAY TODAY...BRINGING AN END TO EASTERLY LOW TO MID LEVEL FLOW INTO THE FORECAST AREA DURING THE EVENING HRS. EXPECT A GRADUAL DECREASE IN THE AMT OF RAINFALL THAT FALLS AS THIS UPPER LOW MOVES NORTH...HOWEVER MUCH OF THE AREA WILL LIKELY SEE AT LEAST LIGHT RAIN SHOWER ACTIVITY CONTINUE THROUGH SUNDAY NIGHT AND POSSIBLY INTO MONDAY MORNING. WITH LOW LVL FLOW BACKING AROUND TO THE NORTH AFTER 00Z...WILL NOT EXPAND THE FLASH FLOOD WATCH AT THIS TIME. FEELING IS THAT AS UPPER MOVES NORTHEAST...HEAVY RAINFALL WILL REMAIN NORTH AND EAST OF NORTH TX...BUT LATER SHIFTS CAN EVALUATE SHORT TERM TRENDS AND EXTEND WATCH IF NEEDED. WITH ON AND OFF PERIODS OF HEAVY RAINFALL EXPECTED TODAY...KEPT TEMPERATURES IN THE MID 70S FOR MOST LOCATIONS WITH LITTLE DIURNAL CHANGE IN TEMPERATURE EXPECTED SIMILAR TO YESTERDAY. MONDAY THROUGH WEDNESDAY...THE UPPER LOW LOOKS TO BE VERY SLOW TO COMPLETELY EXIT THE REGION TO THE NORTHEAST. WITH THE UPPER LOW LOOKING TO HOLD OVER EASTERN OK OR INTO AR...WILL SEE BEST RAINFALL CHANCES OVER THE NORTHERN AND EASTERN PORTIONS OF NORTH TX DURING THE PERIOD. GRADUALLY DIMINISHED POPS FROM WEST TO EAST ACROSS THE AREA AS LOW LVL TRAJECTORIES DO BEGIN TO FEED DRIER AIR INTO NORTH TX. WITH THE UPPER LOW REMAINING CLOSE TO THE FORECAST AREA WILL LIKELY SEE SOME PIECES OF ENERGY DIVE SOUTH THROUGH THE PLAINS AND CONTINUE TO GIVE US SOME CHANCE FOR SCATTERED OR ISOLATED TSTM ACTIVITY. WITH MUCH OF THE FORECAST AREA RECEIVING AMPLE AMOUNTS OF RAINFALL THIS WEEKEND...ANY BREAKS IN THE CLOUDS COULD ALSO LEAD TO SOME AFTERNOON ISOLATED/LARGELY UNORGANIZED TSTM ACTIVITY. WOULD EXPECT WITH NORTHERLY LOW LVL FLOW TEMPERATURES WILL REMAIN BELOW NORMAL FOR LATE SUMMER...AND KEPT HIGHS GENERALLY IN THE LOWER TO MID 80S. THURSDAY THROUGH SUNDAY...ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM APPROACHES THE SOUTHERN PLAINS FROM THE WESTERN CONUS. GFS/ECMWF GENERALLY CUT THIS FEATURE OFF AND KEEP IT CENTERED OVER WESTERN TX OR INTO NEW MEXICO...BUT WITH THIS WEEKENDS UPPER LOW LOOKING TO HOLD IN THE TN VALLEY...A WEAK DEFORMATION ZONE MAY SET UP OVER THE SOUTHERN PLAINS DURING THE PERIOD. MEDIUM RANGE GUIDANCE ATM INDICATES MUCH DRIER AIRMASS IN PLACE...SO WEAK FORCING FOR ASCENT MAY NOT CAUSE MUCH MORE THAN MID TO HIGH LEVEL CLOUDINESS...BUT THIS IS SOMETHING TO KEEP AN EYE ON AS THIS PERIOD APPROACHES. FOR NOW JUST KEPT POPS AROUND 10 PERCENT...ALTHOUGH WOULD ANTICIPATE ANY RAIN SHOWER OR TSTM ACTIVITY WOULD OCCUR DURING AFTERNOON HRS WHERE WEAK FORCING MAY TAKE ADVANTAGE OF PEAK HEATING HRS TO DEVELOP SOME CONVECTION AROUND THE AREA. EXPECT TEMPERATURES TO REMAIN JUST BELOW NORMAL WITH WEAK NORTHERLY FLOW EXPECTED TO CONTINUE. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 68 78 68 81 / 90 60 40 30 30 WACO, TX 78 67 79 68 83 / 70 50 30 30 30 PARIS, TX 75 66 79 65 81 / 90 60 60 40 40 DENTON, TX 75 66 77 65 81 / 90 60 40 30 30 MCKINNEY, TX 75 68 76 66 80 / 90 60 50 30 30 DALLAS, TX 75 69 77 69 81 / 90 60 40 30 30 TERRELL, TX 76 68 77 67 81 / 80 60 50 30 30 CORSICANA, TX 79 67 78 67 81 / 70 60 40 30 40 TEMPLE, TX 79 67 80 66 84 / 70 30 30 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && 85/69
Hazardous weather outlook, Sep 13, 5:02 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 502 AM CDT SUN SEP 13 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 502 AM CDT SUN SEP 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING. SHOWERS WITH ISOLATED THUNDERSTORMS CONTAINING HEAVIER RAINFALL ARE EXPECTED TO CONTINUE OFF AND ON ACROSS ALL OF NORTH TEXAS TODAY. RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES WILL OCCUR WITH MOST ACTIVITY...HOWEVER LOCALIZED AMOUNTS UP TO 4 INCHES WILL BE POSSIBLE MAINLY NORTH OF INTERSTATE 20 WHERE THE HIGHEST CHANCE FOR LOCALIZED FLASH FLOODING WILL OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAINFALL CHANCES WILL BEGIN TO DECREASE MONDAY WITH ONLY A CHANCE OF A SHOWER OR THUNDERSTORM BY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 85/NH
In the hours before
Local storm report, Sep 13, 3:52 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 AM CDT SUN SEP 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 AM FLASH FLOOD BURLESON 32.53N 97.32W
09/13/2009 JOHNSON TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED AND CARS STRANDED IN BURLESONLocal storm report, Sep 13, 4:42 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 AM CDT SUN SEP 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM FLASH FLOOD CROWLEY 32.58N 97.32W
09/13/2009 TARRANT TX LAW ENFORCEMENT
CROWLEY PD REPORTS NUMEROUS ROADS CLOSED...5 TO 6 CARS
STALLED OUT AND AN ONGOING WATER RESCUE.Local storm report, Sep 13, 5:46 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
546 AM CDT SUN SEP 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD GRAND PRAIRIE 32.75N 96.98W
09/13/2009 DALLAS TX LAW ENFORCEMENT
WATER OVER ROAD AT CARRIER AND 161...CARRIER AND JEN
MCFALLS...CARRIER AND DICKEY AS WELL AS OTHER MAJOR ROADSLocal storm report, Sep 13, 6:19 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
619 AM CDT SUN SEP 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 5 SE DALLAS 32.72N 96.72W
09/13/2009 DALLAS TX EMERGENCY MNGR
DALLAS EOC REPORTS SEVERAL STREETS CLOSED SE OF
DOWNTOWN...TIME ESTIMATED BY RADARLocal storm report, Sep 13, 9:11 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 AM CDT SUN SEP 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLOOD CAMERON 30.85N 96.97W
09/13/2009 MILAM TX LAW ENFORCEMENT
ROAD CLOSURES CONTINUE THROUGHOUT MILAM COUNTYLocal storm report, Sep 13, 9:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 AM CDT SUN SEP 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 AM FLASH FLOOD ALVARADO 32.40N 97.22W
09/13/2009 JOHNSON TX LAW ENFORCEMENT
ROAD CLOSURES CONTINUE....NUMEROUS PROBLEM SPOTS IN
COUNTY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:15 PM CDT | River Flood Warning | FWD | Dallas | 3 days |
| Sep 12, 8:24 PM CDT | Flash Flood Warning | FWD | Milam | 6 hr |
| Sep 12, 9:06 PM CDT | Areal Flood Advisory | FWD | Falls | 3 hr |
| Sep 12, 9:34 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Sep 12, 10:24 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Rains, Rockwall | 3 hr |
| Sep 13, 12:15 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Kaufman, Tarrant | 3 hr |
| Sep 13, 12:26 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| Sep 13, 1:19 AM CDT | Areal Flood Advisory | FWD | Rockwall | 116 min |
| Sep 13, 2:08 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Sep 13, 2:16 AM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Parker | 3 hr |
| Sep 13, 2:26 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Sep 13, 3:13 AM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| Sep 13, 3:16 AM CDT | Areal Flood Advisory | FWD | Collin, Denton, Kaufman, Rockwall | 3 hr |
| Sep 13, 3:26 AM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Sep 13, 4:56 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Sep 13, 5:24 AM CDT | Areal Flood Warning | FWD | Milam | 4 hr |
| Sep 13, 6:07 AM CDT | River Flood Warning | FWD | Milam | 19 hr |
| Sep 13, 6:26 AM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Sep 13, 6:39 AM CDT | Areal Flood Advisory | FWD | Falls, Hill, Limestone, McLennan, Navarro | 3 hr |
| Sep 13, 7:55 AM CDT | Areal Flood Warning | FWD | Tarrant | 3 hr |
| Sep 13, 8:15 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Falls, Hill, Limestone, McLennan and 1 more | 3 hr |
| Sep 13, 9:14 AM CDT | Areal Flood Warning | FWD | Milam | 12 hr |
| Sep 13, 9:36 AM CDT | River Flood Warning | FWD | Tarrant | 12 hr |
| Sep 13, 10:00 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Sep 13, 10:50 AM CDT | Areal Flood Warning | FWD | Tarrant | 6 hr |
| Sep 13, 11:16 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Navarro | 3 hr |
| Sep 13, 2:16 PM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 19 hr |
| Sep 13, 3:11 PM CDT | Areal Flood Advisory | FWD | Freestone | 3 hr |
| Sep 13, 5:48 PM CDT | Areal Flood Advisory | FWD | Anderson, Henderson, Navarro | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.